Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Mirapex ChrisK

Posted by Willow on August 4, 2001, at 9:44:54

In reply to Re: Mirapex medlib, posted by ChrisK on August 4, 2001, at 5:47:13

Chris

I have been having success with effexor. I've just started the mirapex and it seems to have put me back "emotionally" to my "normal" self. It is just a slight difference. So far I'm quite impressed.

I do get a tummy ache, though I have previous stomach problems which may make me sensitive. I'm still twitching in my sleep, but am waiting for my stomache to settle before I increase the dose.

I also have a minor headache, can this be the mirapex?

Willow


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Willow thread:72983
URL: http://www.dr-bob.org/babble/20010804/msgs/73481.html